MathSciNet Relay Station
MathSciNet bibliographic data
MR2366105 43A45 (39B52)
Székelyhidi, László D'Alembert's functional equation on compact groups. Banach J. Math. Anal. 1 (2007), no. 2, 221–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement